About this Journal Submit a Manuscript Table of Contents
International Journal of Stochastic Analysis
Volume 2011 (2011), Article ID 576791, 21 pages
http://dx.doi.org/10.1155/2011/576791
Research Article

Weather Derivatives and Stochastic Modelling of Temperature

1Center of Mathematics for Applications, University of Oslo, P.O. Box 1053 Blindern, 0316 Oslo, Norway
2School of Management, University of Agder, Serviceboks 422, 4604 Kristiansand, Norway
3HØKH, Research Centre, Akershus University Hospital, Lørenskog, Norway
4Faculty Division Akershus University Hospital, University of Oslo, Oslo, Norway

Received 31 January 2011; Revised 4 May 2011; Accepted 17 May 2011

Academic Editor: Maria J. Lopez-Herrero

Copyright © 2011 Fred Espen Benth and Jūratė Šaltytė Benth. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fred Espen Benth and Jurate Šaltyte Benth, “Weather Derivatives and Stochastic Modelling of Temperature,” International Journal of Stochastic Analysis, vol. 2011, Article ID 576791, 21 pages, 2011. doi:10.1155/2011/576791